# SDR EIAA2011042

- Difficulty date: May 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ABOVE UPPER DECK STAIR WELL INOPERATIVE.  RESEATED CONNECTOR ON POWER SUPPLY OP'S CHECK OK PER MM 33-51-00/501
